# SDR AWXA200600277

- Difficulty date: January 24, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEVEL 2 CORROSION ON THE RT AFT SHEAR PLATE FROM FS 69 TO FS 70 AND Y-1295.  NO CORROSION REMOVAL LIMITS AVAILABLE IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR PLATE FROM FR69 TO FR70 AND Y-1295 IAW AIRBUS 320 SRM 51-42-11.
